Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 746380, 13 pages
http://dx.doi.org/10.1155/2013/746380
Research Article

Multiplicity of Positive Solutions for Semilinear Elliptic Systems

Department of Natural Sciences in the Center for General Education, Chang Gung University, Tao-Yuan 333, Taiwan

Received 15 November 2012; Accepted 5 March 2013

Academic Editor: Gabriella Tarantello

Copyright © 2013 Tsing-San Hsu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. O. Alves, D. C. de Morais Filho, and M. A. S. Souto, “On systems of elliptic equations involving subcritical or critical Sobolev exponents,” Nonlinear Analysis: Theory, Methods & Applications, vol. 42, no. 5, pp. 771–787, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. J. Brown and T.-F. Wu, “A semilinear elliptic system involving nonlinear boundary condition and sign-changing weight function,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1326–1336, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Cao and P. Han, “High energy positive solutions of Neumann problem for an elliptic system of equations with critical nonlinearities,” Calculus of Variations and Partial Differential Equations, vol. 25, no. 2, pp. 161–185, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Chabrowski and J. Yang, “On the Neumann problem for an elliptic system of equations involving the critical Sobolev exponent,” Colloquium Mathematicum, vol. 90, no. 1, pp. 19–35, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C.-M. Chu and C.-L. Tang, “Existence and multiplicity of positive solutions for semilinear elliptic systems with Sobolev critical exponents,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5118–5130, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Han, “Multiple positive solutions of nonhomogeneous elliptic systems involving critical Sobolev exponents,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 4, pp. 869–886, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T.-S. Hsu, “Multiple positive solutions for a critical quasilinear elliptic system with concave-convex nonlinearities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2688–2698, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T.-S. Hsu and H.-L. Lin, “Multiple positive solutions for a critical elliptic system with concave-convex nonlinearities,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 139, no. 6, pp. 1163–1177, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Shen and J. Zhang, “Multiplicity of positive solutions for a semilinear p-Laplacian system with Sobolev critical exponent,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 4, pp. 1019–1030, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. T.-F. Wu, “The Nehari manifold for a semilinear elliptic system involving sign-changing weight functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1733–1745, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H.-l. Lin, “Multiple positive solutions for semilinear elliptic systems,” Journal of Mathematical Analysis and Applications, vol. 391, no. 1, pp. 107–118, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Tarantello, “On nonhomogeneous elliptic equations involving critical Sobolev exponent,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 9, no. 3, pp. 281–304, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Tarantello, “Multiplicity results for an inhomogeneous Neumann problem with critical exponent,” Manuscripta Mathematica, vol. 81, no. 1-2, pp. 57–78, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T.-S. Hsu, “Multiplicity results for p-Laplacian with critical nonlinearity of concave-convex type and sign-changing weight functions,” Abstract and Applied Analysis, vol. 2009, Article ID 652109, 24 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. K. J. Brown and Y. Zhang, “The Nehari manifold for a semilinear elliptic equation with a sign-changing weight function,” Journal of Differential Equations, vol. 193, no. 2, pp. 481–499, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T.-F. Wu, “On semilinear elliptic equations involving concave-convex nonlinearities and sign-changing weight function,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 253–270, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Brézis and E. Lieb, “A relation between pointwise convergence of functions and convergence of functionals,” Proceedings of the American Mathematical Society, vol. 88, no. 3, pp. 486–490, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. T.-S. Hsu, “Existence and multiplicity of positive solutions to a perturbed singular elliptic system deriving from a strongly coupled critical potential,” Boundary Value Problems, vol. 116, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. L. Vázquez, “A strong maximum principle for some quasilinear elliptic equations,” Applied Mathematics and Optimization, vol. 12, no. 3, pp. 191–202, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. Han, “The effect of the domain topology on the number of positive solutions of an elliptic system involving critical Sobolev exponents,” Houston Journal of Mathematics, vol. 32, no. 4, pp. 1241–1257, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Brézis and L. Nirenberg, “Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents,” Communications on Pure and Applied Mathematics, vol. 36, no. 4, pp. 437–477, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Cheng and S. Ma, “Existence of three nontrivial solutions for elliptic systems with critical exponents and weights,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3537–3548, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Struwe, Variational Methods, vol. 34 of Results in Mathematics and Related Areas (3), Springer, Berlin, Germany, 2nd edition, 1996. View at MathSciNet
  24. M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and Their Applications, 24, Birkhäuser, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  25. G. Bianchi, J. Chabrowski, and A. Szulkin, “On symmetric solutions of an elliptic equation with a nonlinearity involving critical Sobolev exponent,” Nonlinear Analysis: Theory, Methods & Applications, vol. 25, no. 1, pp. 41–59, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. I. Ekeland, “On the variational principle,” Journal of Mathematical Analysis and Applications, vol. 47, pp. 324–353, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet